Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Is a 3 month HIV test conclusive?

User rating for this question
Very Good
Answered by

HIV AIDS Specialist
Practicing since : 1974
Answered : 2718 Questions
Question
At last I have done a 3 month Hiv test which came out negative. I have done complete std panel and their was no growth. My muscle and joints still ache such that sometimes I can not sleep. My ampit, neck and groin hurts but I can not feel any swelling. What type Of test should I now go for especially if you suspect cancer as my research suggest, what type should I test for.
Please somebody help.
Posted Wed, 20 Aug 2014 in HIV and AIDS
 
 
Answered by Dr. S. Murugan 41 minutes later
Brief Answer:
Both HIV1&2 ruled out conclusively.

Detailed Answer:
Hi,
Welcome back.
Thanks once again for sending your query.

By a negative HIV test after 3 months ( It is expected to be an antibody test for HIV 1 &2), both HIV 1 &2 infections were ruled out and the result was a conclusive one.
Pain in muscles and joints are due to multi-variable reasons like rheumatoid arthritis, gout etc. If you consult a Rheumatologist or an Orthopedic surgeon, he/she will do appropriate investigations and fix the diagnosis. Then you will get relieved from your present illness with specific treatment. Get well soon.
DR S.Murugan
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an HIV AIDS Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor